Please use this identifier to cite or link to this item: doi:10.22028/D291-30361
Volltext verfügbar? / Dokumentlieferung
Title: Wandering subspace property for homogeneous invariant subspaces
Author(s): Eschmeier, Jörg
Language: English
Title: Banach journal of mathematical analysis : BJMA
Volume: 13
Issue: 2
Startpage: 486
Endpage: 505
Publisher/Platform: BMRG
Year of Publication: 2019
Publikation type: Journal Article
DOI of the first publication: 10.1215/17358787-2018-0052
URL of the first publication: https://projecteuclid.org/euclid.bjma/1552442837
Link to this record: hdl:20.500.11880/28791
http://dx.doi.org/10.22028/D291-30361
ISSN: 1735-8787
Date of registration: 26-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.